Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2021 | Journal Article | IST-REx-ID: 8603 | OA
Quantum corrections to the Pekar asymptotics of a strongly coupled polaron
R. Frank, R. Seiringer, Communications on Pure and Applied Mathematics 74 (2021) 544–588.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 721 | OA
Singularities of solutions to quadratic vector equations on the complex upper half plane
O.H. Ajanki, T.H. Krüger, L. Erdös, Communications on Pure and Applied Mathematics 70 (2017) 1672–1705.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

issn=00103640

Search

Filter Publications

Display / Sort

Export / Embed